# SDR SWIA201229562

- Difficulty date: February 6, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 20,765 hours, 12,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM THE AFT OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5184)  RELAMPED EMERGENCY LIGHT.
